JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE PETTIS INTEGRAL OF FUZZY MAPPINGS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE PETTIS INTEGRAL OF FUZZY MAPPINGS IN BANACH SPACES
Park, Chun-Kee;
  PDF(new window)
 Abstract
In this paper, we introduce the Pettis integral of fuzzy mappings in Banach spaces using the Pettis integral of closed set-valued mappings. We investigate the relations between the Pettis integral, weak integral and integral of fuzzy mappings in Banach spaces and obtain some properties of the Pettis integral of fuzzy mappings in Banach spaces.
 Keywords
Pettis integral of closed set-valued mappings;weak integral;integral and Pettis integral of fuzzy mappings in Banach spaces;
 Language
English
 Cited by
 References
1.
K. Amri and C. Hess, On the Pettis integral of closed valued multifunctions, Set-Valued Analysis 8 (2000), 329-360 crossref(new window)

2.
R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl. 12 (1965), 1-12 crossref(new window)

3.
O. Kaleva, Fuzzy differential equations, Fuzzy Sets and Systems 24 (1987), 301-317 crossref(new window)

4.
N. Papageoriou, On the theory of Banach space valued multifunctions, J. Multivariate Anal. 17 (1985), 185-206 crossref(new window)

5.
J. Wu and C. Wu, The w-derivatives of fuzzy mappings in Banach spaces, Fuzzy Sets and Systems 119 (2001), 375-381 crossref(new window)

6.
W. Z. Wu, W. X. Zhang, and R. M. Wang, Set valued Bartle integrals, J. Math. Anal. Appl. 255 (2001), 1-20 crossref(new window)

7.
X. Xiaoping, H. Minghu, and M. Ming, Random fuzzy number integrals in Banach spaces, Fuzzy Sets and Systems 66 (1994), 97-111 crossref(new window)

8.
X. Xiaoping, X. Wang, and L. Wu On the convergence and representation of random fuzzy number integrals, Fuzzy Sets and Systems 103 (1999), 115-125 crossref(new window)